# SDR FDEA200908143014

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fitting
- Part number: 353N101101
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE DOOR SUPPORT TOP PORTION OF FITTING ENCOVERING THE TWO BUSHING HAS   DEEP GOUGE MARK ON BOTH SIDES.   REPAIR WAS CARRIED ON APU INTAKE DOOR SUPPORT TOP PORTION OF FITTING IAW E.A. F-4915-129231.  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 7-02-100 CRITERIA.
